MAUDE Adverse Event Report: ARTHREX, INC. LARGE PEC BUTTON; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. LARGE PEC BUTTON; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number LARGE PEC BUTTON
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/26/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Sales rep advised that, "on wednesday october 27th at 5pm i received an email from arthrex customer service.She had received a call from (b)(6) hospital.He explained that a patient had presented with infection issues arising from a previous sub pectoral biceps tenodesis using a large pec button from arthrex.He did not state when the surgery occurred.He was calling to ask what the material is of the large pec button and suture material.I stated the material make up (titanium and ultra high molecular polyethylene suture).
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
LARGE PEC BUTTON
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12814506
Report Number1220246-2021-03923
Device Sequence Number4957476
Product Code MBI
UDI-Device Identifier00888867026544
UDI-Public00888867026544
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLARGE PEC BUTTON
Device Catalogue NumberAR-2267
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2021
Initial Report FDA Received Date11/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown